Sorin-Mihai Grad
Title
Cited by
Cited by
Year
Duality in vector optimization
RI Bot, SM Grad, G Wanka
Springer Science & Business Media, 2009
2092009
On strong and total Lagrange duality for convex optimization problems
RI Boţ, SM Grad, G Wanka
Journal of Mathematical Analysis and Applications 337 (2), 1315-1325, 2008
812008
New regularity conditions for strong and total Fenchel–Lagrange duality in infinite dimensional spaces
RI Boţ, SM Grad, G Wanka
Nonlinear Analysis: Theory, Methods & Applications 69 (1), 323-336, 2008
762008
Generalized Moreau–Rockafellar results for composed convex functions
R Ioan Boţ, SM Grad, G Wanka
Optimization 58 (7), 917-933, 2009
592009
A new constraint qualification for the formula of the subdifferential of composed convex functions in infinite dimensional spaces
RI Boţ, SM Grad, G Wanka
Mathematische Nachrichten 281 (8), 1088-1107, 2008
582008
Maximal monotonicity for the precomposition with a linear operator
RI Bot, SM Grad, G Wanka
SIAM Journal on Optimization 17 (4), 1239-1252, 2007
482007
New constraint qualification and conjugate duality for composed convex optimization problems
RI Boţ, SM Grad, G Wanka
Journal of Optimization Theory and Applications 135 (2), 241-255, 2007
452007
New regularity conditions for Lagrange and Fenchel-Lagrange duality in infinite dimensional spaces
RI Boţ, SM Grad, G Wanka
Technische Universität Chemnitz. Fakultät für Mathematik, 2006
382006
Weaker constraint qualifications in maximal monotonicity
RI Boţ, SM Grad, G Wanka
Numerical Functional Analysis and Optimization 28 (1-2), 27-41, 2007
362007
Vector optimization and monotone operators via convex duality
SM Grad
Cham: Springer-Verlag, 2015
31*2015
Vector duality for convex vector optimization problems by means of the quasi-interior of the ordering cone
SM Grad, EL Pop
Optimization 63 (1), 21-37, 2014
252014
Approaching the maximal monotonicity of bifunctions via representative functions
RI Bot, SM Grad
Journal of Convex Analysis 19 (3), 713-724, 2012
222012
Wolfe duality and Mond–Weir duality via perturbations
RI Boţ, SM Grad
Nonlinear Analysis: Theory, Methods & Applications 73 (2), 374-384, 2010
212010
A general approach for studying duality in multiobjective optimization
RI Boţ, SM Grad, G Wanka
Mathematical Methods of Operations Research 65 (3), 417-444, 2007
212007
Fenchel’s duality theorem for nearly convex functions
RI Boţ, SM Grad, G Wanka
Journal of optimization theory and applications 132 (3), 509-515, 2007
202007
Fenchel-Lagrange versus geometric duality in convex optimization
RI Bot, SM Grad, G Wanka
Journal of optimization theory and applications 129 (1), 33-54, 2006
202006
Multiobjective duality for convex semidefinite programming problems
G Wanka, RI Boţ, SM Grad
Zeitschrift für Analysis und ihre Anwendungen 22 (3), 711-728, 2003
202003
Lower semicontinuous type regularity conditions for subdifferential calculus
RI Boţ, SM Grad
Optimization Methods & Software 25 (1), 37-48, 2010
182010
Duality for vector optimization problems via a general scalarization
RI Boţ, SM Grad
Optimization 60 (10-11), 1269-1290, 2011
172011
Almost convex functions: conjugacy and duality
RI Boţ, SM Grad, G Wanka
Generalized Convexity and Related Topics, 101-114, 2007
172007
The system can't perform the operation now. Try again later.
Articles 1–20